# SDR QXEA200700499

- Difficulty date: March 25, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 235 hours, 200 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2476, RETURNED TO FIELD, DURING CLIMB AT APPROX 18,000 FT NOTICED NR 2 PROP DROP FROM 850 RPM TO 840 RPM FOR ABOUT 10 SECONDS THEN POWERPLANT MESSAGE DISPLAYED ON ED.  NOTICED NR 2 OIL PRESSURE WAS FLUCTUATING FROM NEAR TOP OF NORMAL TO 3/4 DOWN IN GREEN ARC.  WAS NORMAL PSI AT FLIGHT IDLE.  ALL OTHER INDICATIONS WERE NORMAL TO LANDING.  MAINTENANCE TROUBLESHOOTING (FAULT CODE RETRIEVAL AND EMU DOWNLOAD) CLEARING OF FAULT CODE 158 AND PWR ASSUR CHECK IAW MTC 6710005.  REF BOMBARDIER SERVICE LETTER DH8-400-SL-61-004 FOR RETURN TO SERVICE AUTHORIZATION, PWR ASSUR CHECK GOOD.  FAULT CODE CLEARED AND DID NOT RETURN.  OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
